# SDR FDEA201707061872

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 99,103 hours, 29,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA60465
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR WHEEL WELL SUPPORT BEAM WEB AT BS 473 AND Z=55.5 HAS THREE CRACKS AT FASTENER HOLES. REPAIRED THE WEB IAW SRM 53-00-01, FIG 10, SHT 4, VOL 1.
